Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child has high fever, belly pain, foul smelling gas. What can be done to make him feel better?

Hi, My son is 5 and has had a fever of 102 to 103 for two days now. He says his belly hurts and he has really bad smelling gas. I don t know if this is something that I should just let run its course or take him to see a doctor. I have been giving him Tylenol and Ibprofen. What should I do to make him feel better and make sure that there is nothing serious going on?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Thank you for the query.

As the symptoms last longer than 48 hours and he is not improving you should definitely take him to the doctor. The most common reason of his symptoms is bacterial infection. Please do not wait any longer. He should have stool test, blood work and abdominal ultrasound done.
Antibiotics might be necessary. You can also start probiotic intake. Try to keep him well hydrated as fever makes him loosing liquids quickly.

Hope this will help.
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor